Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child with recurring headache. What can I give other than tylenol or ibuprofen?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my 9year old has mono and is complaining of recurring headaches. Is there anything besides tylenol or ibuprofen that he could have? Fiorocet? He weighs 95lbs.
Posted Sat, 6 Apr 2013 in Child Health
Answered by Dr. E Venkata Ramana 28 minutes later

Thank you for your query on Healthcare Magic.

The cause of his recurrent headache to be evaluated.

The causes are migraine, tension headache, and headache related to local problems such as tooth, sinus, and visual acuity problems.

So I advise you to consult a Pediatrician to evaluate the cause for his recurrent headache and its proper medical treatment.

Fiorocet is a combination of acetaminophen, butalbital, and caffeine and needs a prescription from the doctor. And don't use it without your Pediatrician advise.

Many medications are available besides Tylenol or Ibuprofen like naproxen, but the appropriate treatment depends on the cause of headache and correcting the underlying problem and aviding the precipitating factors.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor